TITLE

Blow-up time estimates in nonlocal reaction-diffusion systems under various boundary conditions

AUTHOR(S)
Marras, Monica; Vernier Piro, Stella
PUB. DATE
January 2017
SOURCE
Boundary Value Problems;1/3/2017, Vol. 2017 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper deals with the question of blow-up of solutions to nonlocal reaction-diffusion systems under various boundary conditions. Specifically, conditions on data are introduced to avoid the blow-up of the solution and, when the blow-up occurs, explicit lower and upper bounds of blow-up time are derived.
ACCESSION #
120533133

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics